Common AEs Following Treatment With Belantamab Mafodotin in Combination With Pomalidomide and Dexamethasone

News
Video

Suzanne Trudel, MD, MSC, FRCPC, of the University of Toronto and the Princess Margaret Cancer Centre in Toronto, discusses common adverse events (AEs) observed in patients with relapsed/refractory multiple myeloma following treatment with belantamab mafodotin in combination with pomalidomide and dexamethasone.

Pharmacy Times® interviewed Suzanne Trudel, MD, MSC, FRCPC, an associate professor at the University of Toronto and a consultant in the Division of Medical Oncology and Hematology at the Princess Margaret Cancer Centre in Toronto, on one of her presentations at the 62nd ASH Annual Meeting and Exposition. The presentation is on the part 1 results of a dose finding study of belantamab mafodotin (belamaf) in combination with pomalidomide and dexamethasone for the treatment of relapsed/refractory multiple myeloma (RRMM).

In this video, Trudel discusses the common adverse events observed in patients with RRMM following treatment with belamaf in combination with pomalidomide and dexamethasone.

Related Videos
Semaglutide Ozempic injection control blood sugar levels | Image Credit: myskin - stock.adobe.com
Image credit: motortion | stock.adobe.com - Young depressed woman talking to lady psychologist during session, mental health
© 2024 MJH Life Sciences

All rights reserved.